# SDR CKSA95011

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 60B0002389
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 78,110 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT AT 1000 FEET NR 2 ENGINE 'A' LOOP FAULT LT ILLUMINATED.  REMOVED AND REPLACED NR 2 ENGINE 'A' FIRE LOOP DETECTOR.  OPS CHECK GOOD IAW MM 26-10-00.  (W)
